# SDR P5CA9801599

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HYDRAULIC SYSTEM DROPPED BY 2 GALLONS DURING FIRST HOUR OF FLIGHT.  DEPRESSURIZED SYSTEM AND LOSS STOPPED.  FOUND HYD LINE IN PYLON AFT OF FIREWALL LOOSE.  RESECURED AND TIGHTENED LINE.  OPS AND LEAK CHECK GOOD PER MM 29-00-00 AND SERVICED FULL PER MM 12-00-00.
